# SDR AALA201608099004

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 61,755 hours, 22,945 cycles
- Engine: Iae V2527A5
- Engine time: 69,047 hours, 28,926 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R237CAC
- Condition: Leaking
- Location: Zone 100
- Part time: 69,047 hours, 28,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED A CABIN ODOR THROUGH OUT ENTIRE CABIN ON ENTERING THE ACFT AT THE GATE. AIRCRAFT WAS GROUNDED.  MAINTENANCE HAS DETERMINED THE APU IS THE SOURCE OF THE ODOR.  MAINTENANCE REPLACED APU IAW JOB CARD 26L31049005 AND ACCOMPLISHED SATISFACTORY OPS CHECK.
